# SDR 2008UALA00219

- Difficulty date: January 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 22,231 hours, 5,672 cycles
- Engine: Pwa PW4052
- System (JASC): 2420 · AC Generation System
- Part: Gear
- Condition: Failed
- Location: Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND NR 1 ENG IDG DELTA P SWITCH POPPED WITH METAL IN FILTER.  SUSPECT BEARING OR GEAR FAILURE DUE TO METAL FOUND IN FILTER. REPLACED NR 1 ENG IDG PER MM 24-11-01, LEAK AND OPS CHECK OK. AC OK FOR SERVICE
